×

zbMATH — the first resource for mathematics

Sur les solutions continues de deux équations fonctionnelles. (French) Zbl 0583.39003
D’après l’introduction de l’A.: L’objet de la présente note est de donner la solution unique continue de l’équation fonctionnelle \((1)\quad A\phi =q\cdot \phi +F,\quad | q| >1,\) une possibilité de réduire l’équation (1) à l’équation plus simple \(\phi f=q\cdot \phi +F,\) et de donner certaines solutions continues sur un segment de l’équation fonctionnelle \(A\psi =\psi f\), où A est en général un élément d’un ensemble d’opérateurs plus généraux que les opérateurs de substitution.
Reviewer: K.Baron
MSC:
39B05 General theory of functional equations and inequalities
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bajraktarević, M.,Sur une solution de l’équation fonctionnelle fxx=hx, déterminée par une solution de l’équation d’Abel et par une série (divergente). Akad. Nauka Umjet. Bosne Hercegov. Rad. Odjelj. Tehn. Nauka No. 6 (1981), 41–52.
[2] Bajraktarević, M.,Sur certaines solutions continues de l’équation fonctionnelle A\(\psi\)=\(\psi\)f et leurs application à la recherche des fonctions moyennes. Mat. Vesnik6 (19) (34) (1982), 345–355. · Zbl 0534.47004
[3] Bajraktarević, M.,Sur la solution unique continue de l’équation fonctionnelle +A=F. Akad. Nauka Umjet. Bosne Hercegov. Rad. Odjelj. Tehn. Nauka No. 22 (1981), 41–52.
[4] Bajraktarević, M.,Sur une solution continue de l’équation fonctionnelle A\(\psi\)=\(\psi\)f. Akad. Nauka Umjet. Bosne Hercegov. Rad. Odjelj. Tehn. Nauka No. 22 (1982), 129–132.
[5] Kuczma, M.,Functional equations in a single variable. Monografie Mat., PWN, Warsawa, 1968. · Zbl 0196.16403
[6] Ljusternik, L. A. andSobolew, V. I.,Elemente der Funktionalanalysis. Akademie-Verlag, Berlin, 1955. · Zbl 0064.10501
[7] Targonski, Gy.,Seminar on functional operators and equations. Lecture Notes in Mathematics, No. 33, Springer, Berlin-New York, 1967. · Zbl 0162.46203
[8] Targonski, Gy.,Zur Klassifizierung der linearen Operatoren auf Funktionenalgebren. Math. Z.97 (1967), 238–250. · Zbl 0162.46301 · doi:10.1007/BF01111700
[9] Targonski, Gy.,Über die lineare Funktionalgleichung erster Ordnung. Jber. Deutsch. Math.-Verein.73 (1971/72), 101–110. · Zbl 0219.39007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.